# SDR XMEA201606230001

- Difficulty date: June 15, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N599TA
- Make and model: Lear 45LEAR
- Aircraft serial: 212
- Aircraft time: 8,256 hours, 7,494 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 8,156 hours, 6,419 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 74412135
- Condition: Shorted
- Location: Rt Engine
- Part time: 8,256 hours, 7,494 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AT APPROXIMATELY FL200, THE RT ENGINE FIRE LIGHT ILLUMINATED.  POWER WAS REDUCED ON THE AFFECTED ENGINE AND THE LIGHT EXTINGUISHED.  ACFT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  THERE WAS NO ACTUAL FIRE.  TROUBLESHOOTING DETERMINED THE RT ENGINE, HOT SECTION ELEMENT WAS SHORTED.  AFTER THE PART WAS REMOVED AND WHILE BEING EXAMINED, IT BROKE APPROXIMATELY 8" FROM ONE END.  A SERVICEABLE, NEW PART WAS INSTALLED AND THE ACFT WAS RETURNED TO SERVICE.
